2019
Том 71
№ 6

All Issues

Inverse problem for the heat equation in a rectangular domain

Ivanchov N. I., Kinash N. Ye.


Abstract

We establish conditions for the existence and uniqueness of a smooth solution to the inverse problem for the two-dimensional heat equation with unknown leading coefficient depending on time and the space variable.

Citation Example: Ivanchov N. I., Kinash N. Ye. Inverse problem for the heat equation in a rectangular domain // Ukr. Mat. Zh. - 2017. - 69, № 12. - pp. 1605-1614.